# SDR UPS03840827

- Difficulty date: May 26, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 64,807 hours, 25,587 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STA. 1690 AFT SIDE LONG. 30L END FITTING AND LONGERON SECTION IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED FITTING,FABRICATED AND REPLACED LONGERON SECTION IAW DWG. 5649329 AND SRM.53-2-2 FIG. 10 AND 51-1-21,51-1-20D.
